# SDR SWAA074051

- Difficulty date: August 12, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 4,350 hours, 2,532 cycles
- Engine: Cfmint CFM567B22
- Engine time: 4,307 hours, 2,506 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 892931
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED DURING POWER ON DESCENT PASSING FL 320.  AFTER SHUT DOWN N2 WAS AT ZERO.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
